# SDR UPS08852901

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 55 Rbl 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  A/C COMPT. BS 55, RBL 38, FLOORBEAM HAS EXFOLIATION CORROSION.  REMOVED CORROSION, FABBED AND INSTALLED REPAIR IAW, SRM, 51-1-8, 51-2- 00, 51-1-21A, 51-3-0.
